# SDR MASA20220413189

- Difficulty date: April 7, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: SH67031633957
- Part serial: NA
- Condition: Corroded
- Location: Fuselage
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF NRC S/N 00352, DURING STRINGER 21RH REMOVAL, CORROSION ON INTERNAL FUSELAGE SKIN WAS FOUND BTW FS 305-315 (SETTLEMENT AREA OF STRG 21R). IT WAS REPAIRED PER  EA 81-2022-044 REV. IR
